ARPN Journal of Science and Technology Logo

ARPN Journal of Science and Technology >> Volume 7, Issue 2, November 2017

ARPN Journal of Science and Technology


Controllability of Second-Order Impulsive Stochastic Integrodifferential Evolution System

Full Text Pdf Pdf
Author R.Sathya, K.Balachandran
ISSN 2225-7217
On Pages 693-699
Volume No. 4
Issue No. 11
Issue Date December 01, 2014
Publishing Date December 01, 2014
Keywords blackControllability, Second-order stochastic evolution system, Fixed point. 2010 Mathematics Subject Classification: 93B05, 34A37, 34K50, 47J35.



Abstract

In this paper, we derive a set of sufficient conditions for the controllability of second-order impulsive stochastic integrodifferential evolution system with nonlocal conditions in Hilbert spaces. The results are established by using fixed point technique.


Back
Seperator
    Journal of Computing | Journal of Systems and Software     
Copyrights
2014 ARPN Publishers